About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406026, 9 pages
http://dx.doi.org/10.1155/2013/406026
Research Article

Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain

Received 20 December 2012; Accepted 19 February 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Marwan Amin Kutbi, Antonio Roldan, Wutiphol Sintunavarat, Juan Martinez-Moreno, and Concepcion Roldan, “F-closed sets and coupled fixed point theorems without the mixed monotone property,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Phakdi Charoensawan, “Tripled coincidence point theorems for a phi-contractive mapping in a complete metric space without the mixed g-monotone property,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Antonio Roldan, Concepcion Roldan, and Juan Martinez-Moreno, “A note on 'N-fixed point theorems for nonlinear contractions in partially ordered metric spaces',” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • A. Roldán, J. Martínez-Moreno, C. Roldán, and E. Karapınar, “Multidimensional Fixed-Point Theorems in Partially Ordered Complete Partial Metric Spaces under ()-Contractivity Conditions,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Antonio Roldán, and Erdal Karapınar, “Some multidimensional fixed point theorems on partially preordered G∗-metric spaces under (ψ,φ)-contractivity conditions,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 158, 2013. View at Publisher · View at Google Scholar
  • Phakdi Charoensawan, and Chaiporn Thangthong, “(G, F)-Closed set and tripled point of coincidence theorems for generalized compatibility in partially metric spaces,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Shuang Wang, “Multidimensional fixed point theorems for isotone mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Phakdi Charoensawan, and Chaiporn Thangthong, “On coupled coincidence point theorems on partially ordered G-metric spaces without mixed g-monotone,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Hosoo Lee, and Sejong Kim, “Multivariate Coupled Fixed Point Theorems On Ordered Partial Metric Spaces,” Journal of The Korean Mathematical Society, vol. 51, no. 6, pp. 1189–1207, 2014. View at Publisher · View at Google Scholar
  • Antonio Roldan, Erdal Karapinar, and Poom Kumam, “G-Metric spaces in any number of arguments and related fixed-point theorems,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Li Zhu, Chuan-Xi Zhu, Chun-Fang Chen, and Željko Stojanović, “Multidimensional fixed points for generalized ψ-quasi-contractions in quasi-metric-like spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 27, 2014. View at Publisher · View at Google Scholar
  • Poom Kumam, and Antonio Francisco Roldán López de Hierro, “On Existence and Uniqueness of -Best Proximity Points under -Contractivity Conditions and Consequences,” Abstract and Applied Analysis, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Maher Berzig, Erdal Karapınar, and Antonio-Francisco Roldán-López-de-Hierro, “Discussion on Generalized-(αψ, β)-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Saleh A. Al-Mezel, Hamed H. Alsulami, Erdal Karapınar, and Antonio-Francisco Roldán López-de-Hierro, “Discussion on “Multidimensional Coincidence Points” via Recent Publications,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar